An asymptotic test for separability of a spatial autoregressive model

Shitan, Mahendran, Brockwell, Peter J. . Communications in Statistics: Theory and Methods 1995. 24 :2027-2040

Locate this article in:

Bibtex

@article{CIS-125245,
  Author = {Shitan, Mahendran and Brockwell, Peter J.},
  Title = {An asymptotic test for separability of a spatial autoregressive model},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {24},
  Year = {1995},
  Pages = {2027--2040},
  Keywords = {}
}

Similar articles